Translator Disclaimer
2007 Meromorphic extensions of a class of zeta functions for two-dimensional billiards without eclipse
Takehiko Morita
Tohoku Math. J. (2) 59(2): 167-202 (2007). DOI: 10.2748/tmj/1182180733

Abstract

The main purpose of the present paper is to show that a class of dynamical zeta functions associated with the so-called two-dimensional open billiard without eclipse have meromorphic extensions to the half-plane consisting of all complex numbers whose real parts are greater than a certain negative number. As an application, we verify that the zeta function for the length spectrum of the corresponding billiard table has the same property.

Citation

Download Citation

Takehiko Morita. "Meromorphic extensions of a class of zeta functions for two-dimensional billiards without eclipse." Tohoku Math. J. (2) 59 (2) 167 - 202, 2007. https://doi.org/10.2748/tmj/1182180733

Information

Published: 2007
First available in Project Euclid: 18 June 2007

zbMATH: 1133.37011
MathSciNet: MR2347420
Digital Object Identifier: 10.2748/tmj/1182180733

Subjects:
Primary: 37C30
Secondary: 37D50, 37F15

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.59 • No. 2 • 2007
Back to Top